# SDR DLL10962260

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N714DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1090
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Torque Box
- Part number: 1529504104
- Condition: Cracked
- Location: Rt Flap Vane
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT WING FLAP VANE I/B TRACK NR 2 TORQUE BOX WAS FOUND CRACKED.  THE TORQUE BOX WAS REPLACED.
